MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; CUSTOM 6.0 TTS HYPERFLEX

SMITHS MEDICAL ASD, INC. BIVONA; CUSTOM 6.0 TTS HYPERFLEX
Model Number HT14KS60NSC287S
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two devices received for evaluation.Both device cuffs were inflated using air.Upon visual inspection, no fuzz was present in either cuff or inflation balloon.Both cuffs had teflon spray visible through the cuff.When the device is manufactured, the tts cuff is sprayed internally with a liquid teflon spray (ptfe release agent) to coat the inside of the cuff to prevent the silicone cuff from sticking to the shaft.Teflon spray appears foggy when looking through the clear cuff and allows it to inflate and deflate properly.Both cuffs inflated and deflated accordingly with no difficulties observed.The reported customer complaint was unable to be confirmed.
 
Event or Problem Description
Information was received that device had fuzz visible in cuff.Tracheostomy was used from march 3 to march 21.A tube change out occurred as a result, and the incident was then reported to be resolved.No adverse effects reported.

Brand Name
BIVONA
Common Device Name
CUSTOM 6.0 TTS HYPERFLEX
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10083643
Report Number3012307300-2020-04920
Device Sequence Number678517
Product Code JOH
UDI-Device Identifier15019517022605
UDI-Public15019517022605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHT14KS60NSC287S
Device Catalogue NumberHT14KS60NSC287S
Device Lot NumberDS026124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;